# SDR USAA070179

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 21,735 hours, 21,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR SILL AT FR 66 HAS CORROSION.  REMOVED CORROSION, INSTALLED REPAIR ANGLES PER SRM 53-41-14; CORR LEVEL 1; TSK JA-260-53500, DEFECT SIZE: .5 X .5 INCH.
